Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Head aches, dizziness and urinating a lot - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2248 Questions

Doctor :   Hi
User :   I am 18 years old. i quit using XXXXXXXX birth control last month. After my period, I had unprotected sex twice and use the withdrawal method. I began to notice that I was frequently tired, had bad head aches, was dizzy, nauseous, urinating a lot, and was generally experiencing common pregnancy symptoms. However 3 days ago I started my period. When I started my period, I also started a new birth control pill. I am still experiencing the same symptoms with some new symptoms like heart burn. Could I be pregnant?
Doctor :  
let me read
User :   Okay.
Doctor :  
you have started your period than how can you be pregnant?
Doctor :  
the heart burn, feeling tiered headache are not signs of pregnancy
User :   I've heard that women can bleed while they are pregnant. This is very confusing for me. I've also had cramping and other symptoms.
Doctor :   if you are in doubt get urine pregnancy test done

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor